Papers

  1. S.Y.A. Chang, "A characterization of Douglas subalgebras," Acta Math. 137 (1976) pp. 81-89.

  2. S.Y.A. Chang, "On the structure and characterization of some Douglas subalgebras," Amer. J. Math. 99 (1977) pp. 530-578.

  3. S.Y.A. Chang, "Structure of subalgebras between $L^\infty$ and $H^\infty,"$ Trans. Amer. Math. Soc. 227 (1977) pp. 319-332.

  4. S.Y. Chang and D.E. Marshall, "Some algebras of bounded analytic functions containing the disk algebra," in "Banach Spaces of Analytic Functions, J. Baker, C. Cleaver and J. Diestel (eds.), Lecture Notes in Mathematics, Vol. 604, Springer-Verlag, (1977) pp. 12-20.

  5. S.Y.A. Chang and J.B. Garnett, "Analyticity of functions and subalgebras of $L^\infty$ containing $H^\infty,$" Proc. Amer. Math. Soc. 72 (1978) pp. 41-45.

  6. S. Axler, S.Y.A. Chang and D. Sarason, "Products of Toeplitz operators," Integral Equations and Operator Theory 1 (1978) pp. 285-309.

  7. S.Y.A. Chang, "Structure of some subalgebra of $L^\infty$ of the torus," in "Harmonic Analysis in Euclidean Spaces", Proceedings of Symposia in Pure Mathematics, Vol. 35, Amer. Math. Soc., (1979) pp. 421-425.

  8. S.Y.A. Chang, "Carleson measure on the bi-disc," Ann. of Math. 109 (1979) pp. 613-620.

  9. S.Y.A. Chang and R. Fefferman, "On a continuous version of duality of $H^1$ with BMO on the bidisc," Ann. of Math. 112 (1980) pp. 179-201.

  10. S.Y.A. Chang, "A generalized area integral estimate and applications," Studia Math. 69 (1980) pp. 109-121.

  11. A. Chang, M.M. Schiffer and G. Schober, "On the second variation for univalent functions," J. Analyse Math. 40 (1981) pp. 203-238.

  12. S.Y.A. Chang and R. Fefferman, "The Calder\'on-Zygmund decomposition on product domains," Amer. J. Math. 104 (1982) pp. 455-468.

  13. S.Y.A. Chang, "Two remarks about $H^1$ and BMO on the bidisc," in "Proceedings of Conference on Harmonic Analysis in Honor of Antoni Zygmund", Vol. II, Beckner, Calder\'on, Fefferman and Jones (eds.), Wadsworth, 1983, pp 373-393.

  14. S.Y.A. Chang and Z.Ciesielski," Spline characterization of $H^1,"$ Studia Math. 75, (1983) pp. 180-192.

  15. S.Y.A. Chang and R. Fefferman, "Some recent developments in Fourier analysis and $H^p$ theory on the product domains," Bull. Amer. Math. Soc. 12, No. 1 (1985) pp. 1-43.

  16. S.Y.A. Chang, M. Wilson and T. Wolff, "Weighted norm inequalities related to Schroedinger operators," Comm. Math. Helv. 60, (1985) pp. 217-246.

  17. S.Y.A. Chang and D. Marshall, "On a sharp inequality concerning the Dirichlet integral," Amer. J. Math. (1985) pp. 1015-1033.

  18. T. Carbery, S.Y.A. Chang and J. Garnett, "Weights and L log L," Pacific J. Math. 120, (1985) pp. 33-45.

  19. L. Carleson and S.Y.A. Chang, "On the existence of an extremal function for an inequality of J. Moser," Bull. Sci. Math. 110, (1986) pp. 113-127.

  20. B. Berndtsson, S.Y.A. Chang and K.C. Lin, "Interpolating sequences on the polydisk," Trans. Am. Math. Soc. 302, (1987) pp. 161-169.

  21. S.Y.A. Chang and P.C. Yang, "Prescribing Gaussian curvature on $S^2$", Acta Math. 159 (1987), pp 215-259.

  22. S.Y.A. Chang, "Extremal function in a sharp form of Sobolov inequality", in Proceeding of International Congress of Mathematician, I.C.M. 1986, pp. 715-723.

  23. S.Y.A. Chang and P.C. Yang, "Conformal deformation of metrics on S$^2$," J. Diff. Geometry 27, (1988) pp. 259-296.

  24. S.Y.A. Chang and P. C. Yang, "Compactness of isospectral conformal metrics on S$^3$", Comm. Math Helv., 64, (1989) pp. 363-374.

  25. S.Y.A. Chang and P.C. Yang, "The conformal deformation equation and isospectral set of conformal metrics", Contemporary Mathematics, Vol. 101, Vol. 101, 1989, pp 165-178.

  26. S.Y.A. Chang and P.C. Yang, "Isospectral Conformal Metrics on 3-manifolds" J. of AMS 3, (1990) pp. 117-145.

  27. Sun-Yung A. Chang and Paul C. Yang, "A perturbation result in prescribing scalar curvature on $S^n$," Duke J. of Math. 64 (1991) 27-69.

  28. Thomas Branson, Sun-Yung A. Chang and Paul C. Yang, "Estimates and extremal problems for the log-determinant on 4-manifolds,". Comm. Math.Physics, Vol. 149, No.2, 1992, pp 241-262.

  29. Sun-Yung A. Chang and Paul C. Yang, "Spectral invariants of conformal metrics," Proceedings of Satellite Conferences of the International Congress of Math., Kyoto, (1990), pp 51-60.

  30. Sun-Yung A.Chang, Matt Gursky and Paul C.Yang, " Prescribing scalar curvature on $S^2$ and $S^3$", Calculus of Variation, 1, 1993, pp 205-229  [pdf].

  31. Sun-Yung A. Chang, Matt Gursky and Thomas Wolff, "Lack of compactness in conformal metrics with $L^(d/2)$ curvature", Journal of Geometric Analysis, Vol 4, No.2, 1994, pp 143-154.

  32. Sun-Yung A. Chang and Paul C.Yang, Addendum to " A Perturbation result in prescribing scalar curvature on $S^n$", Duke Math J. 71, 1993, pp 333-335.

  33. Sun-Yung A. Chang, "Moser Trudinger inequality and applications to some problems in conformal geometry", Nonlinear Partial Differential Equations, Hardt and Wolf editors, AMS IAS/Park city Math series, vol 2, pp 67-125 [pdf].

  34. Sun-Yung A. Chang and Paul C.Yang," Extremal metrics of zeta function determinants on 4-manifolds", Annals of Math. 142 (1995), pp 171-212.

  35. Sun-Yung A. Chang, Xing-Wang Xu and Paul C.Yang, "Perturbation Results for Prescribing Mean Curvature ", Math. Annalen 310 (1998) pp 473-496.

  36. Sun-Yung A. Chang, Matt Gursky and Paul C.Yang, " Remarks on a fourth order invariant in conformal geometry", Aspects of Mathematics, edited by N. Mok, Hong Kong University, Proceedings of a conference in Algebra, Geometry and Several Complex Variable, (June, 1996) pp. 353-372.

  37. Sun-Yung A. Chang and Jie Qing, "Zeta functional determinants on manifolds with boundary ", Research announcement, Math. Research Letters, 3 (1996), {\bf 3} (1996) pp. 1-17.

  38. Sun-Yung A. Chang and Jie Qing, "The Zeta functional determinants on manifolds with boundary I--the formula", JFA 147, No. 2, (1997), pp 327-362

  39. Sun-Yung A. Chang and Jie Qing, "The Zeta functional determinants on manifolds with boundary II--Extremum metrics and compactness of isospectral set", JFA 147, No. 2, (1997), pp 363-399

  40. Sun-Yung A. Chang and Paul C.Yang, " Extremal metrics of zeta functional determinants", Survey article, Geometry from the Pacific Rim, Eds.: Berrick /Loo/Wang, Walter de Gruyter Co., Berlin, New York 1997, pp 37-57.

  41. Sun-Yung A. Chang, "On zeta functional determinants", Lecture notes in the Proc. of Summer Lecture Series in Analysis, Fields Institute, Toronto, 1995 [pdf].

  42. Sun-Yung A. Chang and Paul C. Yang, "On uniqueness of solution of a n-th order differential equation in conformal geometry", Math. Research Letters,  4 (1997)  pp. 91-102.[pdf]

  43. Sun-Yung A. Chang, " On Paneitz operator--a fourth order differential operator in conformal geometry", Harmonic Analysis and Partial Differential Equations; Essays in honor of Alberto P. Calderon, Editors: M. Christ, C. Kenig and C. Sadorsky; Chicago Lectures in Mathematics, 1999, Chapter 8, pp 127-150 [pdf].

  44. Sun-Yung A. Chang, Matt Gursky and Paul C.Yang, " Regularity of a fourth order PDE with critical exponent", American Journal of Math, 121 (1999), pp 215-257 [pdf].

  45. Sun-Yung A. Chang, Lihe Wang and Paul C. Yang, "Regularity of harmonic maps", CPAM, LII (1999), pp. 1099-1111 [pdf].

  46. Sun-Yung A. Chang, Lihe Wang and Paul C. Yang, " Regularity of bi-harmonic maps to spheres", CPAM, LII (1999), pp. 1113-1137 [pdf].

  47. Sun-Yung A. Chang and Paul C. Yang, "On a fourth order curvature invariant ", Comp. Math. 237, Spectral Problems in Geometry and Arithmetic, Ed: T. Branson , AMS, (1999) pp 9-28 [pdf].

  48. Sun-Yung A. Chang, Jie Qing and Paul C. Yang, "On the Chern-Gauss-Bonnet integral for conformal metrics on $R^4$ ", Duke Math Journal, vol 103, No. 3 (2000), pp 65-93 [ps].

  49. Sun-Yung A. Chang, Jie Qing and Paul C. Yang, "Compactification for a class of conformally flat 4-manifold ", Inventiones Mathematicae, 142 (2000), pp 65-93 [pdf]

  50. Sun-Yung A. Chang and Paul C. Yang, "Fourth order equations in conformal geometry", Seminaires et Congres 4 (2000), Global Analysis and Harmonic Analysis, J.P. Bourguignon, T. Branson, O. Hijazi (Eds); pp 155-165 [pdf].

  51. Sun-Yung A. Chang and Wenxiong Chen, "A note on a class of Higher order conformally covariant equations,'' Discreet and Continuous Dynamical systems, Vol. 7, No. 2, (April 2001), pp. 275-281. [pdf].

  52. Sun-Yung A. Chang, Matt Gursky and Paul Yang, ``An equation of Monge-Ampere type in conformal geometry, and four-manifolds of positive Ricci curvature,'' {\it Annals of Math.}, Vol. 155, No. 3, May (2002) pp. 711-789. [pdf].

  53. Sun-Yung A. Chang and Paul Yang, ``Partial Differential Equations related to the Gauss-Bonnet-Chern integral on 4-manifolds,'' Conformal, Riemannian and Lagrangian Geometry, {\it AMS}, University lecture series Vol 27. The 2000 Barrett Lectures, pp 1-29. [pdf]

  54. Sun-Yung A. Chang, " An article in memory of Thomas Wolff", {\it Notices AMS}, Vol. 48, No. 5, (2001) pp. 485-486.

  55. Sun-Yung A. Chang , Jie Qing and Paul Yang, ``On finiteness of Kleinian groups in general dimension," preprint 2002, to appear in
    J. fur die Reine und Andgewandte Math.[pdf]

  56. Sun-Yung A. Chang, Matt Gursky and Paul Yang,  "A prior estimate for a class of nonlinear equations on 4-manifolds," Journal D'Analyse Journal Mathematique, special issue in memory of Thomas Wolff, Vol 87 (2002) , pp. 151-186.[ps]

  57. Sun-Yung A. Chang, C.C. Chen aand C. S. Lin, ``Extremal functions for a mean field equation in two dimension,''  Lecture on Partial Differential equations in honor of Louis Nirenberg's 75th birthday,  Editors S.-Y. A. Chang, C.-S. Lin and H.-T. Yau, Chapter  4, International Press, 2003, pp 61-94. [pdf]

  58. Sun-Yung A. Chang, Matt Gursky and Paul Yang ``Entire solutions of a fully non-linear equation,'' Lecture on Partial Differential Equations in honor of Louis Nirenberg's 75th birthday,   Editors S.-Y. A. Chang, C.-S. Lin and H.-T. Yau, Chapter 3, International Press, 2003, pp 43-60.[pdf]

  59. Sun-Yung A. Chang and Paul Yang,  ``The inequality of Moser and Trudinger and applications to conformal geometry,''  Comm. Pure and Applied Math., Vol LVI, no. 8, August 2003, pp 1135-1150;  Special issue dedicated to the memory of Jurgen K. Moser. [pdf]

  60. Sun-Yung A. Chang , Matt Gursky and Paul Yang , ``A conformally invariant sphere theorem in four dimensions'',  Publications de l'IHES, no, 98, 2003,  pp. 105-143.[pdf]

  61. Sun-Yung A. Chang and Paul Yang, ``Non-linear Partial Differential equations in Conformal Geometry", Proceedings for ICM 2002, Beijing, volume I, pp 189-209.[pdf]

  62. Sun-Yung A. Chang, Jie Qing and Paul Yang, ``On the topology of conformally compact Einstein 4-manifolds", Noncompact Problems at the intersection of Geometry, Analysis and Topology; Contempoary Math. volume 350, 2004, pp 49-61.  [pdf]

  63. Sun-Yung A. Chang , Fengbo Hang and Paul Yang , `` On a class of locally conformallyflat manifolds",  IMRN 2004, no. 4, pp 185-209. [pdf]

  64. Sun-Yung A. Chang , ''Nonlinear elliptic equations in conformal geometry'', Nachdiplom
    lectures in Mathematics, ETH, Zurich, Springer-Birkh\"auser. 2004. [pdf]

  65. Sun-Yung A. Chang, ''Conformal Invariants and Partial Differential Equations'', Colloquium Lecture notes, BAMS, 42, no. 3, 2005, pp 365-393. [pdf]            

  66. Sun-Yung A. Chang ,  Z.C. Han and P. Yang, ``Classification of singular radial solutions  to the $\sigma_k$ Yamabe equation on annular domains'', JDE, 216, 2005, pp 482-501.[pdf]

  67. Sun-Yung A. Chang , Jie Qing and Paul Yang, “On the renormalized volumes for conformally compact Einstein manifolds”, to appear in Proceeding conference in Geometric Analysis, Moscow 2005.[pdf]

  68. Sun-Yung A. Chang , Matt Gursky and Paul Yang, “Conformal invariants w.r.t. a measure”, PNAS, vol. 103 no.8, 2006, pp 2535-2540.[pdf]

  69. Sun-Yung A. Chang , Jie Qing and Paul Yang, “On a conformal gap and finiteness theorem for a class of four manifolds”, Geom. Funct. Anal. 17 (2007), no. 2, 404–434..[pdf]

  70. Sun-Yung A. Chang , Jie Qing and Paul Yang, "Some progress in conformal geometry", SIGMA Symmetry Integrability Geom. Methods Appl. 3 (2007) (special volume in memory of Tom Branson), Paper 122, 17 pp.[pdf]

  71. Sun-Yung A. Chang and Hao Fang, "A class of variational functionals in conformal geometry." Int. Math. Res. Not. IMRN 2008, no.7. [pdf]

  72. Sun-Yung A. Chang, Jie Qing, and Paul Yang, "Renormalized volumes for conformally compact Einstein manifolds." (Russian) Sovrem. Mat. Fundam. Napravl. 17 (2006), 129--142; translation in J. Math. Sci. (N. Y.) 149 (2008), no. 6, 1755–1769.[pdf]

  73. Sun-Yung A. Chang and Fengbo Hang, "Integral identities and Minkowski type inequalities involving Schouten tensor." Int. Math. Res. Not. IMRN 2007, no. 11, Art. ID rnm037, 17 pp. [pdf]

  74. Sun-Yung A. Chang and Sophie Szu-yu Chen, "On a fully non-linear PDE in conformal geometry." Mat. Enseñ. Univ. (N. S.) (Special volume in memory of Jose Escobar) 15 (2007), suppl. 1, 17–36. [pdf]

  75. Sun-Yung A. Chang, Michael Eastwood, Bent Orsted, and Paul Yang, "What is Q-curvature?" Acta Appl. Math. 102 (2008), no.2-3 119-125. [pdf]

  76. Sun-Yung A. Chang, Michael Eastwood, Rod Gover, et al. "Thomas P. Branson (1953-2006)." Acta Appl. Math. 102 (2008), no. 2-3, 127-129. [pdf]

  77. Sun-Yung A. Chang and Paul Yang, "The Q-curvature equation in conformal geometry." Asterisque No. 322 (2008), 23-38. [pdf]

  78. Sun-Yung A. Chang and Yuan Yu, "A Liouville Problem for the sigma-2 equation." Dedicated to Louis Nirenberg on the occasion of his 85th birthday. Discrete Contin. Dyn. Syst. 28 (2010), no. 2, 659-664. [pdf]

  79. Sun-Yung A. Chang, Xi-Nan Ma, and Paul Yang, "Principal curvature estimates for the convex level sets of semilinear elliptic equations." Dedicated to Louis Nirenberg on the occasion of his 85th birthday. Discrete Contin. Dyn. Syst. 28 (2010), no. 3, 1151-1164. [pdf]

  80. Sun-Yung A. Chang and Maria del Mar Gonzalez, "Fractional Laplacian in conformal geometry." [pdf] Adv. Math. 226 (2011), no.2, 1410-1432.

  81. Sun-Yung A. Chang, Zheng-Chao Han, and Paul Yang, "On the prescribing sigma-2 curvature equation on S^4." Calc. Var. Partial Differential Equations 40 (2011), no. 3-4, 539-565.[pdf]

  82. Sun-Yung A. Chang and Yi Wang, "On Aleksandrov-Fenchel inequalities for k-convex domains." Milan J. Math. 79 (2011), no. 1, 13-38. [pdf]

  83. Sun-Yung A. Chang, Matthew Gursky, and Paul Yang, "Conformal invariants associated to a measure: conformally covariant operators." Pacific J. Math. 253 (2011), no.1, 37-56. [pdf]